# SDR ANCF2011052900079

- Difficulty date: May 29, 2011
- Submitted: May 30, 2011
- Operation: Air carrier
- Aircraft: N595EL
- Make and model: Airbus A318-111
- Aircraft serial: 2394
- Aircraft time: 20,103 hours, 10,707 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER SELECTING BLEED ON THERE WAS SMOKE IN THE  COCKPIT WITH APU BLEED AND EXTERNAL BLEED ALSO.  PACK NR 1 HAVE A FAILURE THIS ITEM IS  TRANSFERED TO DMI MEL 15, MEL 21-52-01, CAT C, PACK 1 INOPERATIVE.
